Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Questions about Wellbutrin Tomatheus

Posted by elkat on January 7, 2006, at 23:32:21

In reply to Re: Questions about Wellbutrin anony, posted by Tomatheus on January 6, 2006, at 18:23:24

I had a strange experience with Wellbutrin. I think your description of how I generally felt on that med was very close, with the engerized not motivated feeling etc. I did a combo with Remeron and I was on the high end of Wellbutrin XL at 450 and 45mg of Remeron, with 1.5 mg of klonopin. I was on that mix for about 5-6 months I got tired of the "strange temper" agitation feeling and lowered my dose to 300 the first part of December.

Then after about two weeks, I rethought that and upped it back to 450 and had a manic reaction. They had me lower it to 150, I went and my PDoc suggested adding in some Lithium. I just freaked out and quit everything except the klonopin.

I'm about 10 days into no ADs and I'm getting depressed and feel physically ill. But, I'm not real sure about going on yet another med to cancel out the side effect of something that wasn't working that great anyway, or was quitting on me. It just doesn't make sense.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:elkat thread:594725
URL: http://www.dr-bob.org/babble/20051231/msgs/596426.html